Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 79, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 8, 2020, 9:36 PM CDT for 5 counties in Tennessee. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 9:36 PM CDT (02:36 UTC)
- Expired
- Apr 8, 2020, 10:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Davidson County, TN, Macon County, TN, Robertson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 9:50 PM CDT | TSTM WND DMG | White House, TN | REPORT OF TREES DOWN ON UNION ROAD AND HIGHWAY 76. ALSO SPURATIC TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED VIA RADAR. |
| Apr 8, 9:58 PM CDT | TSTM WND DMG | Hendersonville, TN | PART OF A TREE SNAPPED AND FELL ON POWER LINES PULLING THEM OUT OF A HOUSE. |
| Apr 8, 10:06 PM CDT | TSTM WND DMG | 2 Ese Gallatin, TN | REPORT OF POWER POLE SNAPPED IN HALF AND A COUPLE OF TREES DOWN AROUND COLES FERRY ROAD, DRIVERS LANE. TIME ESTIMATED VIA RADAR. |
| Apr 8, 10:10 PM CDT | TSTM WND DMG | Gallatin, TN | HALF INCH HAIL AND SMALL LIMBS DOWN ON DESHA CREEK ROAD. |
| Apr 8, 10:25 PM CDT | TSTM WND GST 60 | 4 S Cairo Bend, TN | REPORT OF 60 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 7:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
116
WUUS54 KOHX 090236
SVROHX
TNC037-111-147-165-189-090315-
/O.NEW.KOHX.SV.W.0079.200409T0236Z-200409T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
936 PM CDT Wed Apr 8 2020
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Northeastern Davidson County in Middle Tennessee...
Sumner County in Middle Tennessee...
Northwestern Wilson County in Middle Tennessee...
Northwestern Macon County in Middle Tennessee...
Eastern Robertson County in Middle Tennessee...
* Until 1015 PM CDT.
* At 936 PM CDT, severe thunderstorms were located along a line
extending from near Cross Plains to near Greenbrier, moving east at
50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Gallatin, Lebanon, Springfield, Hendersonville, Mount Juliet,
Goodlettsville, White House, Millersville, Greenbrier,
Westmoreland, Ridgetop, Cross Plains, Portland, Orlinda,
Mitchellville, Bethpage, Oak Grove, Bledsoe Creek State Park and
Cottontown.
This includes the following highways...
Interstate 40 between mile markers 229 and 233.
Interstate 65 between mile markers 95 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3664 8617 3649 8622 3648 8624 3645 8624
3645 8627 3636 8627 3636 8628 3635 8628
3634 8627 3628 8629 3615 8640 3638 8689
3665 8668 3665 8659 3663 8657 3665 8649
TIME...MOT...LOC 0236Z 290DEG 43KT 3662 8672 3642 8687
HAIL...1.00IN
WIND...70MPH
$$
Whitehead1 follow-up statement
648
WWUS54 KOHX 090302
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1002 PM CDT Wed Apr 8 2020
TNC037-147-090311-
/O.CAN.KOHX.SV.W.0079.000000T0000Z-200409T0315Z/
Davidson TN-Robertson TN-
1002 PM CDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIDSON AND
EASTERN ROBERTSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3664 8617 3649 8622 3648 8624 3645 8624
3645 8627 3636 8627 3636 8628 3635 8628
3634 8627 3628 8629 3615 8640 3630 8672
3665 8649
TIME...MOT...LOC 0301Z 290DEG 43KT 3652 8638 3632 8653
$$
TNC111-165-189-090315-
/O.CON.KOHX.SV.W.0079.000000T0000Z-200409T0315Z/
Sumner TN-Wilson TN-Macon TN-
1002 PM CDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SUMNER...NORTHWESTERN WILSON AND NORTHWESTERN MACON COUNTIES...
At 1001 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Westmoreland to near
Hendersonville, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Gallatin, Lebanon, Hendersonville, Mount Juliet, Goodlettsville,
Westmoreland, Portland, Cottontown, Bethpage, Oak Grove and Bledsoe
Creek State Park.
This includes the following highways...
Interstate 40 between mile markers 229 and 233.
Interstate 65 between mile markers 95 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3664 8617 3649 8622 3648 8624 3645 8624
3645 8627 3636 8627 3636 8628 3635 8628
3634 8627 3628 8629 3615 8640 3630 8672
3665 8649
TIME...MOT...LOC 0301Z 290DEG 43KT 3652 8638 3632 8653
HAIL...1.00IN
WIND...70MPH
$$
WhiteheadWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 9:22 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 8, 9:22 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Nashville TN 922 PM CDT Wed Apr 8 2020 .DISCUSSION... Leaned strongly toward latest HRRR solution per best initialization and realistic progression of showers and thunderstorms moving through mid state region late this evening and overnight. As of around 9 PM CDT (09/02Z) prefrontal convection moving into northwest portions of mid state region. This could continue moving southeastward but some general weakening noted as area has moved out of southern Kentucky, but could approach the Nashville Metro area within the hour. With the HRRR lean, believe main squall line of showers and thunderstorms associated with strong surface cold frontal passage will form just northwest of and then move into Nashville Metro Area by around 1 AM CDT Thursday(09/06Z). It will quickly push southeastward and out of mid state region by around 4 AM CDT Thursday(09/09Z) as strong surface cold front exits mid state region. Showers and thunderstorms that developed across mid state in late afternoon hours could have provide outflow boundaries for convective development. It also could have provided cold pools that might be reason convection to our northwest has somewhat of a weakening trend. KOHX 00Z Sounding showing only moderate instability and shear but area around office was worked over from convection this afternoon. Latest SPC Day 1 Convective Outlook analysis showing good low level shear and steep mid-level lapse rates across mid state region over last hour or so. Thus, mid state's environment continues to support numerous severe thunderstorms as above mentioned squall-line develops and quickly moves through mid state region. Regional analysis also showing presently around 1,000 to 1,200 J/KG DCAPE across mid state region presently. It is important to note that supercells could be embedded within the line itself. Damaging winds, large hail, and the possiblity of tornadoes are all in play late this evening through overnight hours. Current temperature trends support overnight lows. Tweaked hourly temperature, dewpoint, and wind speed/direction grids. Remainder of forecast from after sunrise on Thursday continues to be on track. && .AVIATION... 00Z TAF DISCUSSION. A few showers and thunderstorms moving through Middle TN as of 00Z TAF time. Don/t think any of these will hit a TAF site. Will keep a VCTS for BNA and MQY. Might need to add this to CSV as well. Still expecting a screaming front/squall line tonight. Timing for CKV around 03Z...BNA/MQY around 05-06Z and CSV around 07Z. This should be a fast moving system and any storms will contain wind/hail. The good news is the storms should be fast moving and should only impact the TAF sites for an hour or two. CIGs and VISs will become MVFR before the front. After the storms move out MVFR CIGs will linger for a couple of hours before VFR conditions return. Southwest winds cactus with the front and switching around to the northwest post frontal with continued gusts. && .PRELIMINARY POINT TEMPS/POPS... Nashville 55 64 38 57 38 / 80 10 0 0 0 Clarksville 50 62 36 57 37 / 90 10 0 0 0 Crossville 54 59 35 52 32 / 100 10 0 0 0 Columbia 55 65 39 58 36 / 80 10 0 0 0 Lawrenceburg 56 65 39 58 36 / 80 10 0 0 0 Waverly 52 63 37 58 38 / 80 10 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........12
Hazardous weather outlook, Apr 8, 5:03 AM CDT, 16 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 503 AM CDT Wed Apr 8 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-091015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 503 AM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. Severe thunderstorms are likely for all of Middle TN between 9 pm and 3 am tonight. All modes of severe weather are possible, including damaging winds of 60-75 mph, golf ball sized hail or larger, and even an isolated tornado. Please remain weather aware tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 27
In the hours before
Local storm report, Apr 8, 6:28 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 5 ENE CLIFTON 35.41N 87.91W
04/08/2020 WAYNE TN EMERGENCY MNGR
RECEIVED TWO REPORTS OF TREES DOWN AND POWER OUTAGES ON
JERTER ROAD ADN MORRISON CREEK ROAD. TIME ESTIMATED VIA
RADAR.
0424 PM HAIL WAYNESBORO 35.32N 87.76W
04/08/2020 E1.00 INCH WAYNE TN EMERGENCY MNGR
RECEIVED A REPORT OF 1"HAIL. TIME ESTIMATED FROM RADAR.
0424 PM TSTM WND DMG WAYNESBORO 35.32N 87.76W
04/08/2020 WAYNE TN EMERGENCY MNGR
RECEIVED A REPORT OF SOME TREES DOWN IN WAYNESBORO.
TIME ESTIMATED VIA RADAR.
0424 PM TSTM WND DMG WAYNESBORO 35.32N 87.76W
04/08/2020 WAYNE TN EMERGENCY MNGR
REPORT OF A LARGE TREE ON A CAR ON FAIRLANE DRIVE. TIME
ESTIMATED VIA RADAR.
0458 PM HAIL 11 W LAWRENCEBURG 35.24N 87.53W
04/08/2020 E1.75 INCH LAWRENCE TN EMERGENCY MNGR
RECEIVED A REPORT OF GOLF BALL SIZE HAIL ON PONDFIELD
ROAD.
0501 PM TSTM WND DMG 8 WSW LAWRENCEBURG 35.19N 87.46W
04/08/2020 LAWRENCE TN EMERGENCY MNGR
REPORT OF TREE ON POWER LINE THAT STARTED A FIRE, KNOB
CREEK ROAD. TIME ESTIMATED VIA RADAR.
0514 PM TSTM WND GST 6 NNE LORETTO 35.16N 87.40W
04/08/2020 E58 MPH LAWRENCE TN EMERGENCY MNGR
REPORT OF A WIND GUST OF 50 TO 60 MPH BY A TRAINED
SPOTTER. LOCATION IS 8 MILE SOUTH OF LEOMA. TIME
ESTIMATED VIA READAR.
0534 PM TSTM WND DMG 7 NW MINOR HILL 35.10N 87.26W
04/08/2020 LAWRENCE TN EMERGENCY MNGR
REPORT OF A 12" DIAMETER TREE DOWN ON UNION HILL
CHURCH. ALSO MULTIPLE REPORTS OF TREES DOWN IN THIS
AREA. TIME ESTIMATED VIA RADAR.
0548 PM HAIL HERMITAGE 36.20N 86.62W
04/08/2020 E1.00 INCH DAVIDSON TN SOCIAL MEDIA
PICTURE OF 1" HAIL.
0606 PM HAIL 4 NNW CARTHAGE 36.32N 85.97W
04/08/2020 E1.00 INCH SMITH TN TRAINED SPOTTER
1" HAIL REPORT. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX2000279 OHX2000277 OHX2000280 OHX2000283 OHX2000278
OHX2000281 OHX2000282 OHX2000284 OHX2000285 OHX2000286
JB WrightLocal storm report, Apr 8, 6:33 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 PM CDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL MOUNT JULIET 36.21N 86.52W
04/08/2020 E1.00 INCH WILSON TN SOCIAL MEDIA
PICTURE OF DIME TO QUARTER SIZE HAIL. TIME ESTIMATED
VIA RADAR.
&&
EVENT NUMBER OHX2000287
FBLocal storm report, Apr 8, 7:12 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 5 ENE CLIFTON 35.41N 87.91W
04/08/2020 WAYNE TN EMERGENCY MNGR
RECEIVED TWO REPORTS OF TREES DOWN AND POWER OUTAGES ON
JERTER ROAD ADN MORRISON CREEK ROAD. TIME ESTIMATED VIA
RADAR.
0424 PM HAIL WAYNESBORO 35.32N 87.76W
04/08/2020 E1.00 INCH WAYNE TN EMERGENCY MNGR
RECEIVED A REPORT OF 1"HAIL. TIME ESTIMATED FROM RADAR.
0424 PM TSTM WND DMG WAYNESBORO 35.32N 87.76W
04/08/2020 WAYNE TN EMERGENCY MNGR
RECEIVED A REPORT OF SOME TREES DOWN IN WAYNESBORO.
TIME ESTIMATED VIA RADAR.
0424 PM TSTM WND DMG WAYNESBORO 35.32N 87.76W
04/08/2020 WAYNE TN EMERGENCY MNGR
REPORT OF A LARGE TREE ON A CAR ON FAIRLANE DRIVE. TIME
ESTIMATED VIA RADAR.
0458 PM HAIL 11 W LAWRENCEBURG 35.24N 87.53W
04/08/2020 E1.75 INCH LAWRENCE TN EMERGENCY MNGR
RECEIVED A REPORT OF GOLF BALL SIZE HAIL ON PONDFIELD
ROAD.
0500 PM HAIL MOUNT JULIET 36.21N 86.52W
04/08/2020 E1.00 INCH WILSON TN SOCIAL MEDIA
PICTURE OF DIME TO QUARTER SIZE HAIL. TIME ESTIMATED
VIA RADAR.
0501 PM TSTM WND DMG 8 WSW LAWRENCEBURG 35.19N 87.46W
04/08/2020 LAWRENCE TN EMERGENCY MNGR
REPORT OF TREE ON POWER LINE THAT STARTED A FIRE, KNOB
CREEK ROAD. TIME ESTIMATED VIA RADAR.
0514 PM TSTM WND GST 6 NNE LORETTO 35.16N 87.40W
04/08/2020 E58 MPH LAWRENCE TN EMERGENCY MNGR
REPORT OF A WIND GUST OF 50 TO 60 MPH BY A TRAINED
SPOTTER. LOCATION IS 8 MILE SOUTH OF LEOMA. TIME
ESTIMATED VIA READAR.
0534 PM TSTM WND DMG 7 NW MINOR HILL 35.10N 87.26W
04/08/2020 LAWRENCE TN EMERGENCY MNGR
REPORT OF A 12" DIAMETER TREE DOWN ON UNION HILL
CHURCH. ALSO MULTIPLE REPORTS OF TREES DOWN IN THIS
AREA. TIME ESTIMATED VIA RADAR.
0548 PM HAIL HERMITAGE 36.20N 86.62W
04/08/2020 E1.00 INCH DAVIDSON TN SOCIAL MEDIA
PICTURE OF 1" HAIL.
0606 PM HAIL 4 NNW CARTHAGE 36.32N 85.97W
04/08/2020 E1.00 INCH SMITH TN TRAINED SPOTTER
1" HAIL REPORT. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX2000279 OHX2000277 OHX2000280 OHX2000283 OHX2000278
OHX2000287 OHX2000281 OHX2000282 OHX2000284 OHX2000285 OHX2000286
JB WrightLocal storm report, Apr 8, 9:15 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
04/08/2020 E65 MPH MONTGOMERY TN TRAINED SPOTTER
REPORT OF ESTIMATED WIND GUST OF 65 MPH.
&&
EVENT NUMBER OHX2000288
FBLocal storm report, Apr 8, 9:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 5 ENE CLIFTON 35.41N 87.91W
04/08/2020 WAYNE TN EMERGENCY MNGR
RECEIVED TWO REPORTS OF TREES DOWN AND POWER OUTAGES ON
JERTER ROAD ADN MORRISON CREEK ROAD. TIME ESTIMATED VIA
RADAR.
0424 PM HAIL WAYNESBORO 35.32N 87.76W
04/08/2020 E1.00 INCH WAYNE TN EMERGENCY MNGR
RECEIVED A REPORT OF 1"HAIL. TIME ESTIMATED FROM RADAR.
0424 PM TSTM WND DMG WAYNESBORO 35.32N 87.76W
04/08/2020 WAYNE TN EMERGENCY MNGR
RECEIVED A REPORT OF SOME TREES DOWN IN WAYNESBORO.
TIME ESTIMATED VIA RADAR.
0424 PM TSTM WND DMG WAYNESBORO 35.32N 87.76W
04/08/2020 WAYNE TN EMERGENCY MNGR
REPORT OF A LARGE TREE ON A CAR ON FAIRLANE DRIVE. TIME
ESTIMATED VIA RADAR.
0458 PM HAIL 11 W LAWRENCEBURG 35.24N 87.53W
04/08/2020 E1.75 INCH LAWRENCE TN EMERGENCY MNGR
RECEIVED A REPORT OF GOLF BALL SIZE HAIL ON PONDFIELD
ROAD.
0500 PM HAIL MOUNT JULIET 36.21N 86.52W
04/08/2020 E1.00 INCH WILSON TN SOCIAL MEDIA
PICTURE OF DIME TO QUARTER SIZE HAIL. TIME ESTIMATED
VIA RADAR.
0501 PM TSTM WND DMG 8 WSW LAWRENCEBURG 35.19N 87.46W
04/08/2020 LAWRENCE TN EMERGENCY MNGR
REPORT OF TREE ON POWER LINE THAT STARTED A FIRE, KNOB
CREEK ROAD. TIME ESTIMATED VIA RADAR.
0514 PM TSTM WND GST 6 NNE LORETTO 35.16N 87.40W
04/08/2020 E58 MPH LAWRENCE TN EMERGENCY MNGR
REPORT OF A WIND GUST OF 50 TO 60 MPH BY A TRAINED
SPOTTER. LOCATION IS 8 MILE SOUTH OF LEOMA. TIME
ESTIMATED VIA READAR.
0534 PM TSTM WND DMG 7 NW MINOR HILL 35.10N 87.26W
04/08/2020 LAWRENCE TN EMERGENCY MNGR
REPORT OF A 12" DIAMETER TREE DOWN ON UNION HILL
CHURCH. ALSO MULTIPLE REPORTS OF TREES DOWN IN THIS
AREA. TIME ESTIMATED VIA RADAR.
0548 PM HAIL HERMITAGE 36.20N 86.62W
04/08/2020 E1.00 INCH DAVIDSON TN SOCIAL MEDIA
PICTURE OF 1" HAIL.
0606 PM HAIL 4 NNW CARTHAGE 36.32N 85.97W
04/08/2020 E1.00 INCH SMITH TN TRAINED SPOTTER
1" HAIL REPORT. TIME ESTIMATED VIA RADAR.
0914 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
04/08/2020 E65 MPH MONTGOMERY TN TRAINED SPOTTER
REPORT OF ESTIMATED WIND GUST OF 65 MPH.
&&
EVENT NUMBER OHX2000279 OHX2000277 OHX2000280 OHX2000283 OHX2000278
OHX2000287 OHX2000281 OHX2000282 OHX2000284 OHX2000285 OHX2000286
OHX2000288
JB WrightLocal storm report, Apr 8, 9:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
935 PM CDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/08/2020 MONTGOMERY TN PUBLIC
REPORT OF SHINGLES OFF A ROOF ON TINY TOWN ROAD. TIME
ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX2000289
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 47 min |
| Apr 8, 8:57 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Robertson, Stewart | 33 min |
| Apr 8, 9:11 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 34 min |
| Apr 8, 9:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 28 min |
| Apr 8, 9:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson, Wilson | 34 min |
| Apr 8, 9:46 PM CDT | Special Weather Statement | OHX | Humphreys | 44 min |
| Apr 8, 10:09 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Macon, Smith, Sumner, Trousdale and 1 more | 36 min |
| Apr 8, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Wilson | 46 min |
| Apr 8, 10:17 PM CDT | Special Weather Statement | OHX | Hickman, Williamson | 43 min |
| Apr 8, 10:43 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 47 min |
| Apr 8, 10:45 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Putnam, White | 45 min |
| Apr 8, 10:56 PM CDT | Special Weather Statement | OHX | Williamson | 49 min |
| Apr 8, 11:09 PM CDT | Special Weather Statement | OHX | Cannon, Van Buren, Warren, White | 51 min |
| Apr 8, 11:16 PM CDT | Special Weather Statement | OHX | Bedford, Coffee | 44 min |
| Apr 8, 11:52 PM CDT | Special Weather Statement | OHX | Bedford, Coffee, Grundy, Warren | 38 min |
| Apr 8, 11:54 PM CDT | Special Weather Statement | OHX | Cumberland | 21 min |
| Apr 9, 2:07 PM CDT | Freeze Watch | OHX | Clay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more | 20 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.